# SDR AALA20101023LAX01

- Difficulty date: October 23, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- Aircraft time: 93,217 hours, 17,474 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Condition: Leaking
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LAX - CREW REPORTED CENTER HYDRAULIC QUANTITY LOSS.  EMERGENCY DECLARED LANDED LAX WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. FOUND HORIZONTAL STAB SECONDARY BRAKE LINE LEAKING.  INSTALLED FLEX LINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
